# SDR AALA20100504TUL08

- Difficulty date: May 4, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 59,333 hours, 20,472 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT PRESSURE DECK STATION 1073 RIGHT BUTTLINE 54.  ACCOMPLISHED DOUBLER REPAIR PER EA 010523.
